Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering from premature ejaculation. Started vomiting and feeling dizzy after taking nano tablet. Any treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
I had premature ejaculation problem.I consulted sexologist and blood test results showed testosterone level of 4.53 ng/ml.and he asked me to take Nano leo capsules-2 nos a day and Androsure capsules - 4 nos a day..I also have less facial hair.Now the problem is after taking the tablets , i had dizziness and vomitting.so i consulted a general physician and he said my glucose level is low.I stopped taking nanao leo and Androsure capsules.Whether any problem will occur as i suddenly stopped intake of capsules as i came to know if suddenly stopping the capsules,testosterone hormone would no longer secrete in the body.
Posted Sat, 10 Nov 2012 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Rahul Tawde 2 hours later
Dear XXXXXXX,
Nanoleo and androsure are given to increase testosterone levels in patients with sexual dysfunction and erectile dysfunction. They are not very useful in premature ejaculation and hence were not warrranted in first place. Your testosterone levels were normal even before you took these medicines which means your body is producing enough of testosterone. If these medicines are given for a very long time then the endogenous testosterone synthesis will reduce. I dont think you took them for a very long time. Taking these medicines for 3-4 months wont have significant long term adverse effects. So dont worry- your testosterone production wont reduce. You can always check serum testosterone level to see that it is in normal level. So I suggest you repeat your testosterone test to reassure yourself that it is not reduced.
Hope this helps. Get back to me for any other doubts.
Shivaprasad
Above answer was peer-reviewed by
 
Follow-up: Suffering from premature ejaculation. Started vomiting and feeling dizzy after taking nano tablet. Any treatment? 9 minutes later
Thank you sir for your reply.My facial hairs are in patches.It is not dense.how to make it dense.like to hear from you regarding this issue.
 
 
Answered by Dr. Rahul Tawde 39 hours later
Dear XXXXXXX,
I understand your concern but there is very little that can be done for this problem. In any case I suggest a personal visit to a nearby endocrinologist for detailed evaluation.
Shivaprasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor